RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 315–318 (Mi mz8216)  

This article is cited in 1 scientific paper (total in 1 paper)

Maximal ideals of Banach algebras of measures on the real line

B. A. Rogozin, M. S. Sgibnev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (281 kB)

English version:
Mathematical Notes, 1978, 24:3, 669–671

Bibliographic databases:

UDC: 513.88
Received: 14.01.1977

Citation: B. A. Rogozin, M. S. Sgibnev, “Maximal ideals of Banach algebras of measures on the real line”, Mat. Zametki, 24:3 (1978), 315–318; Math. Notes, 24:3 (1978), 669–671

Citation in format AMSBIB
\Bibitem{RogSgi78}
\by B.~A.~Rogozin, M.~S.~Sgibnev
\paper Maximal ideals of Banach algebras of measures on the real line
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 315--318
\mathnet{http://mi.mathnet.ru/mz8216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511632}
\zmath{https://zbmath.org/?q=an:0405.46045}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 669--671
\crossref{https://doi.org/10.1007/BF01097752}


Linking options:
  • http://mi.mathnet.ru/eng/mz8216
  • http://mi.mathnet.ru/eng/mz/v24/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Shurenkov, “Transitional phenomena of renewal theory in asymptotic problems of the theory of random processes. I”, Math. USSR-Sb., 40:1 (1981), 107–123  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020